# SDR JJBA20230728024

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 36,973 hours, 24,489 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Part number: 14568815407
- Part serial: 850
- Condition: Damaged
- Location: Unknown
- Part time: 36,976 hours, 24,490 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FROM TAXI LIGHT FALLING OFF TO FUSELAGE AFT OF NOSE GEAR AND ON LEFT I/B FLAP.  REMOVED LH INBOARD FLAP. INSTALLED LH INBOARD FLAP. OPS CHECK GOOD. INSTALLED MISSING LOWER TAXI LIGHT. OPS CHECK GOOD. INSPECTED AND MAPPED DAMAGE. NO OTHER DAMAGE NOTED. INSPECTED ENTIRE AIRCRAFT SKIN SURFACE. NO OTHER DAMAGE EXISTS AT EXTERIOR FUSELAGE. NO DEFECTS NOTED.
